Ive been taking clonazapam for a month after back surgery but lately i have been having bad dreams and cant sleep comfortably like when i initially started taking it
Hi, according to rxlist.com the following are potential side effects: "... sleep disturbances, nightmares and vivid dreams... " If this is affecting you particularly badly speak with your doctor about the possibility of a change of medication? However, you may find after a little longer taking this medication the side effects improve...
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jan 2012 • 7 answers
Posted 10 Jun 2012 • 58 answers
Posted 13 May 2014 • 1 answer
Posted 14 May 2015 • 3 answers
Posted 20 Feb 2016 • 1 answer